RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 2, Pages 67–76 (Mi mz3028)  

Asymptotic behavior of Weyl–Titchmarsh m-function in the case of the Dirac system

A. A. Danielyan, B. M. Levitan, A. B. Khasanov

M. V. Lomonosov Moscow State University

Full text: PDF file (667 kB)

English version:
Mathematical Notes, 1991, 50:2, 816–823

Bibliographic databases:

Received: 25.12.1989

Citation: A. A. Danielyan, B. M. Levitan, A. B. Khasanov, “Asymptotic behavior of Weyl–Titchmarsh m-function in the case of the Dirac system”, Mat. Zametki, 50:2 (1991), 67–76; Math. Notes, 50:2 (1991), 816–823

Citation in format AMSBIB
\Bibitem{DanLevKha91}
\by A.~A.~Danielyan, B.~M.~Levitan, A.~B.~Khasanov
\paper Asymptotic behavior of Weyl--Titchmarsh m-function in the case of the Dirac system
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 2
\pages 67--76
\mathnet{http://mi.mathnet.ru/mz3028}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1139701}
\zmath{https://zbmath.org/?q=an:0743.34087}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 2
\pages 816--823
\crossref{https://doi.org/10.1007/BF01157568}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HK92100032}


Linking options:
  • http://mi.mathnet.ru/eng/mz3028
  • http://mi.mathnet.ru/eng/mz/v50/i2/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:285
    Full text:124
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020